# SDR IPXA2021011964628

- Difficulty date: December 15, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA02185
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 LT MLG WHEEL WELL UPPER BRAKE ACCUMULATOR INTERCOSTAL CRACK.  REMOVED AND REPALCED CRACKED INTERCOSTAL AT LT MLG WHEEL WELL BRAKE ACCUMULATOR, IAW SRM 51-33-01 AND DWG AEA0218 (MINOR).
